Geodesics on nonstatic Lorentz manifolds of Reissner-Nordstrom type (Erratum).
Mathematische Annalen, Tome 299 (1994) no. 4, p. 190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
multiplicity, geodesics, Lorentz manifolds, non-geodesically complete, Reissner-Nordström spacetime
@article{MAN_1994__299_4_251788,
author = {Fabio Giannoni},
title = {Geodesics on nonstatic {Lorentz} manifolds of {Reissner-Nordstrom} type {(Erratum).}},
journal = {Mathematische Annalen},
pages = {190--190},
year = {1994},
volume = {299},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__299_4_251788/}
}
Fabio Giannoni. Geodesics on nonstatic Lorentz manifolds of Reissner-Nordstrom type (Erratum).. Mathematische Annalen, Tome 299 (1994) no. 4, p. 190. http://geodesic.mathdoc.fr/item/MAN_1994__299_4_251788/